MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; EMPOWR CR KNEE TIBIAL INSERT, LEFT, SIZE 7, 14MM

ENCORE MEDICAL LP DJO SURGICAL; EMPOWR CR KNEE TIBIAL INSERT, LEFT, SIZE 7, 14MM
Model Number 344-14-707
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 02/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Evaluation: the agent reported, ""the patient was unstable and had a ni allergy.He was going to just do a poly swap but decided to pull it all because of the allergy.Age: unk.Gender: female"" the previous surgery and the surgery detailed in this event occurred 4 years, 3 months, 14 days apart.Item number: 344-14-707.Item description: empowr cr kneetm tibial insert, left, size 7, 14mm.Lot number: 633v1001.Part revision: a.Product type: knee.Manufacture date: 01-jul-2017.Expiration date: 26-jun-2022.This evaluation is limited in scope as the item(s) associated with this investigation was not returned to djo surgical - austin for examination.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.Except for an undocumented ni allergy.There were no findings during this evaluation that indicate that the reported device(s) was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.Root cause: the root cause of this complaint was a revision surgery performed due to joint instability and a nickel allergy.The patient's pre[?]existing condition (nickel hypersensitivity) contributed to the need to replace the tibial knee insert.No information was provided regarding the patient's activities or behaviors that may have contributed to the event.Multiple factors outside of djo surgical's control can contribute to such occurrences.Containment: inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.Device history records review: a review of the device history record(s) shows that the reported component(s) used in the previous surgery met design and manufacturing requirements at the time of release for use.There were no nonconforming material reports associated with the product(s) that may have contributed to the reported event.The device(s) was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Complaint history: customer complaint history of the reported device(s) showed no present trends or ongoing issues that need review.
 
Event or Problem Description
The patient was unstable and had a ni allergy.He was going to just do a poly swap but decided to pull it all because of the allergy.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR CR KNEE TIBIAL INSERT, LEFT, SIZE 7, 14MM
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key24520809
Report Number1644408-2026-00374
Device Sequence Number9759140
Product Code JWH
UDI-Device Identifier00190446215547
UDI-Public00190446215547
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K170573
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/26/2022
Device Model Number344-14-707
Device Lot Number633V1001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
130-03-732 155N1944; 243-01-107 276W1082; 353-01-107 192W1021
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale